MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST MESH; SURGICAL MESH
Catalog Number 5954450
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Abdominal Pain (1685); Adhesion(s) (1695)
Date of Event 02/14/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-apr-2013) is considered to be a best estimate.This emdr represents the ventralight st mesh (device #2).Additional supplemental emdrs were submitted to represent the 3dmax (device #1) and perfix plug (device #4).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per additional information provided: (b)(6) 2012 ¿ patient was diagnosed with right inguinal hernia thereby underwent laparoscopic repair with implant of 3dmax mesh (device #1).Per operative notes, ¿indirect inguinal hernia sac was dissected and large size 3dmax mesh (device #1) was placed and tacked and sutured.¿ (b)(6) 2013 ¿ patient was diagnosed with recurrent right inguinal hernia and left inguinal hernia and umbilical hernia thereby underwent laparoscopic and open repair with implant of ventralight st mesh (device #2) and two perfix plug (device #3 and #4).Per operative notes, ¿in left upper quadrant, a umbilical hernia defect was noted and placed with 3dmax mesh (device#2).In the left lower quadrant, medial defect in the cord was noted and perfix plug (device #3) was placed and sutured.In the right-side lower quadrant,¿ a large amount of scarring with direct hernia was noted.A perfix plug (device #4) was placed and sutured and tacked.¿ (b)(6) 2021 ¿ patient had adhesions, abdominal pain thereby underwent laparoscopic repair thereby underwent lysis of adhesions.Per operative notes, ¿omental adhesions were taken down, the mesh (device #2) was seen depressed in the centre and sutured.¿.

Brand Name
VENTRALIGHT ST MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key22528809
Report Number1213643-2025-00641
Device Sequence Number7488252
Product Code FTL
UDI-Device Identifier00801741031618
UDI-Public(01)00801741031618(17)150428(10)HUXD1349
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K101851
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/28/2015
Device Catalogue Number5954450
Device Lot NumberHUXD1349
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2025
Initial Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/15/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale